Authors: Božin, Vladimir 
Karapetrović, Boban
Title: Norm of the Hilbert matrix on Bergman spaces
Journal: Journal of Functional Analysis
Volume: 274
Issue: 2
First page: 525
Last page: 543
Issue Date: 15-Jan-2018
Rank: M21a
ISSN: 0022-1236
DOI: 10.1016/j.jfa.2017.08.005
Abstract: 
It is well known that the Hilbert matrix operator H is a bounded operator from the Bergman space Ap into Ap if and only if 2
Keywords: Bergman spaces | Hilbert matrix
Publisher: Elsevier
Project: Analysis and algebra with applications 

Show full item record

SCOPUSTM   
Citations

11
checked on May 19, 2024

Page view(s)

54
checked on May 10, 2024

Google ScholarTM

Check

Altmetric

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.